# SDR ASAA12510972

- Difficulty date: January 18, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 14,245 hours, 4,605 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE WON'T ENGAGE.  A/T BITE TEST NORMAL PER MM 22 31 10 401 & FIM 22 11 T802.
